Carregant...
Carregant...

Vés al contingut (premeu Retorn)

International journal of approximate reasoning

Total activitats: 23
Títol addicional
ScienceDirect e-journals
ISSN
0888-613X Obrir en finestra nova
Publicació / Producció
New York, NY : Elsevier Science Pub. Co., [1987]-
URL
https://www.sciencedirect.com/science/journal/0888613X Obrir en finestra nova

Producció científica

1 a 23 de 23 resultats
 
  • Partial orderings for hesitant fuzzy sets  Accés obert

     Garmendia, L.; González del Campo, R.; Recasens, J.
    International journal of approximate reasoning
    Vol. 84, p. 159-167
    DOI: 10.1016/j.ijar.2017.02.008
    Data de publicació: 2017-05-01
    Article en revista
    Accés al text complet
  • Fuzzy implication functions based on powers of continuous t-norms  Accés obert

     Massanet, S.; Recasens, J.; Torrens, J.
    International journal of approximate reasoning
    Vol. 83, p. 265-279
    DOI: 10.1016/j.ijar.2017.01.014
    Data de publicació: 2017-04-01
    Article en revista
    Accés al text complet
  • On fuzzy-qualitative descriptions and entropy

     Prats, F.; Rosello, L.; Sanchez, M.; Agell, N.
    International journal of approximate reasoning
    Vol. 75, p. 93-107
    DOI: 10.1016/j.ijar.2016.02.006
    Data de publicació: 2016-08-01
    Article en revista
  • Using possibilistic logic for modeling qualitative decision: answer set programming algorithms

     Confalonieri, R.; Prade, H.
    International journal of approximate reasoning
    Vol. 55, p. 711-738
    DOI: 10.1016/j.ijar.2013.11.002
    Data de publicació: 2014-01-24
    Article en revista
  • Finite-valued indistinguishability operators

     Mayor, G.; Recasens, J.
    International journal of approximate reasoning
    Vol. 52, num. 7, p. 1018-1033
    DOI: 10.1016/j.jaac.2011.04.005
    Data de publicació: 2011-10
    Article en revista
  • Measuring consensus in group decisions by means of qualitative reasoning

     Rosello, L.; Prats, F.; Agell, N.; Sanchez, M.
    International journal of approximate reasoning
    Vol. 51, num. 4, p. 441-452
    DOI: 10.1016/j.ijar.2010.01.002
    Data de publicació: 2010-03
    Article en revista
  • E-T-lipschitzian and E-T-kernel aggregation operators

     Jacas, J.; Recasens, J.
    International journal of approximate reasoning
    Vol. 46, num. 3, p. 511-524
    DOI: 10.1016/j.ijar.2007.01.003
    Data de publicació: 2007-12
    Article en revista
  • Reasoning under uncertainty with FIR methodology

     Mugica, F.; Nebot, M.
    International journal of approximate reasoning
    Vol. 41, num. 3, p. 287-313
    DOI: 10.1016/j.ijar.2005.07.001
    Data de publicació: 2006-04
    Article en revista
  • Fuzzy Texture Spectrum vs Texture Spectrum a Comparative Study

     Barceló, A.; Montseny, E.; Sobrevilla, P.
    International journal of approximate reasoning
    p. 1
    Data de publicació: 2006-01
    Article en revista
  • Standard theories of fuzzy sets with the law (µ??')' = ?V(µ'??')

     Alsina, C.; Trillas, E.
    International journal of approximate reasoning
    Vol. 37, num. 2, p. 87-92
    Data de publicació: 2004-09
    Article en revista
  • Indistinguishability relations in Dempster-Shafer theory of evidence

     Hernández, E.; Recasens, J.
    International journal of approximate reasoning
    Vol. 37, num. 3, p. 145-187
    DOI: 10.1016/j.ijar.2004.02.002
    Data de publicació: 2004-05
    Article en revista
  • Elkan's theoretical argument, reconsidered

     Alsina, C.; Trillas, E.
    International journal of approximate reasoning
    Vol. 26, num. 2, p. 145-152
    DOI: 10.1016/S0888-613X(00)00064-5
    Data de publicació: 2001-03
    Article en revista
  • Comments to "Paradoxes of Fuzzy Logic, Revisited"

     Alsina, C.; Trillas, E.
    International journal of approximate reasoning
    Vol. 26, p. 157-159
    Data de publicació: 2001-03
    Article en revista
  • Guest editorial: New perspectives on causal networks: The first CaNew workshop

     Sangüesa, R.; Cortes, U.
    International journal of approximate reasoning
    Vol. 24, p. 1-10
    DOI: 10.1016/S0888-613X(99)00043-2
    Data de publicació: 2000-05
    Article en revista
  • Prior knowledge for learning networks in non-probabilistic settings

     Sangüesa, R.; Cortes, U.
    International journal of approximate reasoning
    Vol. 24, num. 1, p. 103-120
    DOI: 10.1016/S0888-613X(99)00046-8
    Data de publicació: 2000-04
    Article en revista
  • Extensionality based approximate reasoning

     Boixader, D.; Jacas, J.
    International journal of approximate reasoning
    Vol. 19, num. 3-4, p. 221-230
    DOI: 10.1016/S0888-613X(98)00018-8
    Data de publicació: 1998-06
    Article en revista
  • A parallel algorithm for building possibilistic causal networks

     Sangüesa, R.; Cortes, U.; Gisolfi, A.
    International journal of approximate reasoning
    Vol. 18, num. 3-4, p. 251-270
    DOI: 10.1016/S0888-613X(98)00010-3
    Data de publicació: 1998-05
    Article en revista
  • Possibilistic conditional independence: A similarity-based measure and its application to causal network learning

     Sangüesa, R.; Cabós, J.; Cortes, U.
    International journal of approximate reasoning
    Vol. 18, num. 1-2, p. 145-167
    DOI: 10.1016/S0888-613X(98)00012-7
    Data de publicació: 1998-01
    Article en revista
  • A Logical Approach to Interpolation Based on Similarity Relations

     Esteva, F.
    International journal of approximate reasoning
    Vol. 17, num. 1, p. 1-36
    Data de publicació: 1997-09
    Article en revista
  • A Modal Account of Similarity-based Reasoning

     Esteva, F.
    International journal of approximate reasoning
    Vol. 16, num. 4, p. 235-260
    Data de publicació: 1997-06
    Article en revista
  • A model for CAGD using fuzzy logic

     Jacas, J.; Monreal, A.; Recasens, J.
    International journal of approximate reasoning
    Vol. 16, num. 3-4, p. 289-308
    DOI: 10.1016/S0888-613X(96)00124-7
    Data de publicació: 1997-01
    Article en revista
  • Relating and extending semantical approaches to posibilistic reasoning

     Esteva, F.
    International journal of approximate reasoning
    Vol. 10, num. 4, p. 311-344
    Data de publicació: 1994-05
    Article en revista
  • Some remarks on approximate entailment

     Alsina, C.
    International journal of approximate reasoning
    Vol. 0, num. 6, p. 525-533
    Data de publicació: 1992-05
    Article en revista